Limit theorems for short distances in
Vera R. Eastwood and
Lajos Horvath
Statistics & Probability Letters, 1999, vol. 45, issue 3, 261-268
Abstract:
We prove the weak convergence of the empirical process of a(n) close pairs. The limit process is always Gaussian but its form depends on how fast the sequence a(n) goes to zero.
Keywords: Close; pairs; Normal; distribution; Tightness (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00066-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:45:y:1999:i:3:p:261-268
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().